# SDR SWAA2023080485448

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 59,013 hours, 35,401 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 700 Landing G
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FAILED TO RETRACT AFTER TAKE-OFF, GEAR PINS INSTALLED & ALTERNATE MLG DOWN SWITCH IN ALTN POSITION.  OK TO CONTINUE IAW  MEL 32-16-01. SP1 C/W.   REMOVED LT MLG DOWNLOCK ACT IAW AMM 32-32-51.  C/BS PULLED & COLLARED IAW AMM 32-09-00-840-801.  HYD SYS A & B RESERVOIRS DEPRESSURIZED & HYD QUICK DISCONNECTS DISCONNECTED IAW AMM 32-32-51.  MLG PINS INSTALLED IAW AMM 32-00-01.  PARTIALLY LH MLG DOWNLOCK ACTUATOR PER AMM 32-32-51.  INSPECTION FOUND MISSING WASHER ON DOWNLOCK ACTUATOR HEAD PIN BUILD UP. AOG ON WASHER. INSTALLED LH MLG DOWN LOCK ACTUATOR IAW AMM 32-32-51.  OPS/LEAK CHECK GOOD.
